# SDR DL72S952043

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, NBR 7 L/E SLAT NOSE RIB     HAS .25 INCH CRK AT FWD SIDE RT SIDE OF ACTUATOR ATTACH    POINT.  REPAIRED PER MM 57-54-0 PG 803.
